# SDR DALA2025082606338

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 118,665 hours, 17,580 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON #1 PYLON SKIN, STARTING ON AFT BOTTOM CORNER OF ACCESS 436BR.   REMOVED CRACKED EXISTING #1 ENGINE STRUT SIDE SKIN CUTOUT AT AFT TRAPEZOIDAL ACCESS DOOR REPAIR DOUBLER AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW B767 SRM 54-53-01-2R-7 STEPS 5-17. (1158031)
